# SDR SWAA2025050757032

- Difficulty date: April 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL LOCATED BS540 RBL 24.75 AT CENTER WING BOX.    REPLACED BRAKE PANEL LOCATED BS540 RBL 24.75 AT CENTER WING BOX IAW N B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV -.
